# SDR AWXA0002214

- Difficulty date: September 4, 2001
- Submitted: September 7, 2001
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 0953
- Aircraft time: 10,356 hours, 3,950 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: S4340131004
- Part serial: 01090
- Condition: Malfunctioned
- Location: Rt Mlg Ww
- Part time: 11,006 hours, 4,236 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BOS - USED ALTERNATE GEAR EXTENSION - ON APPROACH THE LANDING GEAR FAILED TO EXTEND WITH THE GEAR SELECTOR IN THE DOWN POSITION, (NO GEAR OR DOOR MOTION SENSED).  THE CREW USED ALTERNATE EXTENSION AND GEAR EXTENDED.  AN UNEVENTFUL LANDING WAS MADE.  IN BOS MX PERFORMED CHECKS PER THE TSM, NO FAULTS WERE NOTED ON LGCIU NR 1/2 BITE CHECKS.  NO INDICATIONS OF ANY PROBLEMS.  PER AWA TECHNICAL SUPPORT THE FOLLOWING COMPONENTS WERE REPLACED, AND ALL FUNCTIONAL CHECKS WERE GOOD.  LANDING GEAR CONTROL LEVER - P/N: 210TS07Y01, S/N: 1470, TT: 10356 - TC: 3950.  LGCIU DOWTY ELEC CONMT LTD - P/N: 6647005004D, S/N: 2243, TT:8110 - TC:3376 - TSR: 1530.  LGCIU - DOWTY ELEC CONT LTD - P/N: 6647005004D - S/N: 2212 - LOC: NR 2 -
